Isolation of meromorphic solutions of the Euler system in some special cases
Differencialʹnye uravneniâ, Tome 24 (1988) no. 4, pp. 728-729
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_4_a34,
author = {A. I. Yablonskii and S. A. Myzgaeva},
title = {Isolation of meromorphic solutions of the {Euler} system in some special cases},
journal = {Differencialʹnye uravneni\^a},
pages = {728--729},
year = {1988},
volume = {24},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_4_a34/}
}
A. I. Yablonskii; S. A. Myzgaeva. Isolation of meromorphic solutions of the Euler system in some special cases. Differencialʹnye uravneniâ, Tome 24 (1988) no. 4, pp. 728-729. http://geodesic.mathdoc.fr/item/DE_1988_24_4_a34/